MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS
Model Number H74939032302210
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately calcified tibial artery.A 3.0x220x150 sterling balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after the first inflation at 12 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed.There were no patient complications as a result of this event.

Brand Name
STERLING?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22084850
Report Number2124215-2025-33899
Device Sequence Number15180062
Product Code LIT
UDI-Device Identifier08714729860174
UDI-Public(01)08714729860174(17)271203(10)35411775
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032302210
Device Catalogue NumberH74939032302210
Device Lot Number0035411775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/26/2025
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown